# SDR DALA2024120211327

- Difficulty date: November 26, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 69,307 hours, 31,091 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support
- Condition: Corroded
- Location: Lower Sill
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0680029) CORROSION ON FLOOR SUPPORTS (LOWER SILL AREA BTW LOWER SILLSTA360,RBL60 AND LBL60 AT CPAX. FLOOR SUPPORTS LOWER SILL BTW STA270 STA360, RBL60 AND LBL60 AT CPAX WERE REPLACED PER B737-800 SRM 51-40-02-0G.
